# SDR ZW0A0105404

- Difficulty date: July 17, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 37,557 hours, 21,883 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND EYEBROW CRACK IN RT WING UPPER SPAR CAP AT OTBD FLAP HINGE INBD GUIDE PIN.  INSTALLED DOUGLAS REPAIR DOUBLER PER DRAWING JO60272-501 AND PER ARA 17773.
